\(\Gamma\)-limits of integral functionals. (English) Zbl 0446.49012


49J45 Methods involving semicontinuity and convergence; relaxation
Full Text: DOI


[1] M. Artola and G. Duvaut,Homogénéisation d’une classe de problèmes non linéaires, C. R. Acad. Sci. Paris Sér. A288 (1979), 775–778. · Zbl 0405.76060
[2] G. Buttazzo,Su una definizione generale dei {\(\gamma\)}-limiti, Boll. Un. Mat. Ital. (5)14-B (1977), 722–744.
[3] G. Buttazzo and G. Dal Maso,Integral representation on W1,a({\(\Omega\)})and BV({\(\Omega\)})of limits of variational integrals, to appear in Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur. · Zbl 0474.49021
[4] G. Buttazzo and M. Tosques,{\(\gamma\)}-convergenza per alcune classi di funzionali, Ann. Univ. Ferrara Sez. VII23 (1977), 257–267.
[5] L. Carbone and C. Sbordone,Some properties of {\(\gamma\)}-limits of integral functional, to appear in Ann. Mat. Pura Appl. · Zbl 0474.49016
[6] M. Carriero and E. Pascali,{\(\gamma\)}-convergenza di integrali non negativi maggiorati da funzionali del tipo dell’area, Ann. Univ. Ferrara Sez. VII24 (1978), 51–64. · Zbl 0408.49018
[7] G. Dal Maso,Alcuni teoremi sui {\(\gamma\)}-limiti di misure, Boll. Un. Mat. Ital. (5)15-B (1978), 182–192.
[8] G. Dal Maso and L. Modica,Convergenza del minimi locali, to appear. · Zbl 0485.49010
[9] E. De Giorgi,Sulla convergenza di alcune successioni di integrait del tipo dell’area, Rend. Mat. (4)8 (1975), 277–294. · Zbl 0316.35036
[10] E. De Giorgi,Convergence problems for functionals and operators, Proc. Int. Meeting on Recent Methods in Non Linear Analysis, Rome, May 8–12, 1978; Bologna, 1979, pp. 131–188.
[11] E. De Giorgi and T. Franzoni,Su un tipo di convergenza variazionale, Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur. (8)58 (1975), 842–850.
[12] E. De Giorgi and G. Letta,Une notion générale de convergence faible pour des fonctions croissantes d’ensemble, Ann. Scuola Norm. Sup. Pisa CI. Sci. (4)4 (1977), 61–99. · Zbl 0405.28008
[13] I. Ekeland and R. Temam,Convex Analysis and Variational Problems, North-Holland, New York, 1976. · Zbl 0322.90046
[14] F. C. Liu,A Luzin type property of Sobolev functions, Indiana Univ. Math. J.26 (1977), 645–651. · Zbl 0368.46036
[15] P. Marcellini and C. Sbordone,An approach to the asymptotic behaviour of elliptic-parabolic operators, J. Math. Pures Appl. (9)56 (1977), 157–182. · Zbl 0319.35013
[16] P. Marcellini and C. Sbordone,Semicontinuity problems in the calculus of variations, to appear. · Zbl 0537.49002
[17] C. Sbordone,Su alcune applicazioni di un tipo di convergenza variazionale, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4)2 (1975), 617–638.
[18] J. Serrin,A new definition of the integral for non-parametric problems in the calculus of variations, Acta Math.102 (1959), 23–32. · Zbl 0089.08601
[19] J. Serrin,On the definition and properties of certain variational integrals, Trans. Amer. Math. Soc.101 (1961), 139–167. · Zbl 0102.04601
[20] H. Whitney,On totally differentiable and smooth functions, Pacific J. Math.1 (1951) 143–159. · Zbl 0043.05803
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.